Mathematical models and methodologies in batch process scheduling

Hegyháti, Máté: Mathematical models and methodologies in batch process scheduling. Conference of PhD Students in Computer Science, (7). p. 37. (2010)

[img] Cikk, tanulmány, mű
cscs_2010_037.pdf

Download (91kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (7.) (2010) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2010
Volume: 7
Page Range: p. 37
Uncontrolled Keywords: Matematikai modell - előadáskivonat
Additional Information: Bibliogr.: 37. p.
Date Deposited: 2019. Oct. 18. 13:41
Last Modified: 2019. Oct. 18. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/59963

Actions (login required)

View Item View Item